# SDR QXEA9900161

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Loose
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND WING ROOT FAIRING SUPPORT FOR 91G LOWER AFT END HAS 15 LOOSE RIVETS AND CHANNEL IS CHAFED.  REPAIRED IAW FOKKER SRM 51-31-01 AND SRM 51-31-02.
